# SDR RAIA970106

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Screw
- Part number: 8975481
- Condition: Req Adjust
- Location: Nr 2 Engine
- Part time: 12,287 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

CGI - FLT 7393 - NR 2 ENGINE ONLY PRODUCE 50 PERCENT TORQUE.  ADJUSTED TAKEOFF RPM.  (M)
